# SDR RAIA201202170001

- Difficulty date: February 17, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 31,118 hours, 28,895 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEASE RETURN INSPECTION MAINTENANCE FOUND ALL ELEVATOR SPRING TAB ROD ENDS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ALL ELEVATOR SPRING TAB ROD ENDS.
